On the Value Set of n! Modulo a Prime

MOspace/Manakin Repository

Breadcrumbs Navigation

On the Value Set of n! Modulo a Prime

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/10670

[-] show simple item record

dc.contributor.author Banks, William David, 1964-
dc.contributor.author Luca, Florian
dc.contributor.author Shparlinski, Igor E.
dc.contributor.author Stichtenoth, H. (Henning), 1944-
dc.date.accessioned 2011-05-06T17:46:54Z
dc.date.available 2011-05-06T17:46:54Z
dc.date.issued 0000
dc.identifier.uri http://hdl.handle.net/10355/10670
dc.description This is a preprint of an article published by TÜBİTAK; William D. Banks, Florian Luca, Igor E. Shparlinski, Henning Stichtenoth, “On the value set of n! modulo a prime,” Turkish Journal of Mathematics, 29 (2005), 169-174. Copyright ©2005. en_US
dc.description.abstract We show that for infinitely many prime numbers p there are at least log log p/ log log log p distinct residue classes modulo p that are not congruent to n! for any integer n. en_US
dc.language.iso en_US en_US
dc.relation.ispartof Mathematics publications (MU) en
dc.source.uri http://www.math.missouri.edu/~bbanks/papers/index.html en_US
dc.subject.lcsh Algebraic number theory en_US
dc.title On the Value Set of n! Modulo a Prime en_US
dc.type Preprint en_US
dc.relation.ispartofcommunity University of Missouri-Columbia. College of Arts and Sciences. Department of Mathematics


This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] show simple item record